Acta Mathematica, 1975, Volume 138

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] An existence theorem for harmonic mappings of Riemannian manifolds

Stefan Hildebrandt Bonn University, Germany Helmut Kaul Bonn University, Germany Kjell-Ove Widman Bonn University, Germany

TBD mathscidoc:1701.331505

Acta Mathematica, 138, (1), 1-16, 1975.12
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 885 downloads ] [ 0 comments ] [ Cited by 209 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the classification of Kleinian groups II—Signatures

Bernard Maskit State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331506

Acta Mathematica, 138, (1), 17-42, 1975.11
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraic surfaces with$k$^{*}-action

P. Orlik University of Wisconsin, Madison, Wisconsin, USA P. Wagreich University of Illinois, Chicago, Illinois, USA

TBD mathscidoc:1701.331507

Acta Mathematica, 138, (1), 43-81, 1975.12
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The inverse problem of the Nevanlinna theory

David Drasin Purdue Unviersity, W. Lafayette, Indiana, USA

TBD mathscidoc:1701.331508

Acta Mathematica, 138, (1), 83-151, 1974.11
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Mosaics, principal functions, and mean motion in von Neumann algebras

Richard W. Carey University of Kentucky, Lexington, Ky., USA Joel D. Pincus State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331509

Acta Mathematica, 138, (1), 153-218, 1974.11
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 638 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity for a class of non-linear elliptic systems

K. Uhlenbeck University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331510

Acta Mathematica, 138, (1), 219-240, 1975.9
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Random coverings

Leopold Flatto Yeshiva University, New York, N. Y., USA Donald J. Newman Yeshiva University, New York, N. Y., USA

TBD mathscidoc:1701.331511

Acta Mathematica, 138, (1), 241-264, 1975.12
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A Beurling-type theorem

Boris Korenblum Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331512

Acta Mathematica, 138, (1), 265-293, 1975.11
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 709 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved